Alert archive / Illinois / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 5, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 30, 2005, 3:50 PM CST for Sangamon County, Illinois. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2005, 3:50 PM CST (21:50 UTC)
- Expired
- Mar 30, 2005, 4:15 PM CST
- In force
- 25 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 45 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 12:55 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1491 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 302150
SVRILX
ILC167-302215-
/O.NEW.KILX.SV.W.0005.050330T2150Z-050330T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
350 PM CST WED MAR 30 2005
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SANGAMON COUNTY IN CENTRAL ILLINOIS
* UNTIL 415 PM CST
* AT 347 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR ROCHESTER...OR ABOUT 9 MILES SOUTHEAST OF
SPRINGFIELD...AND WAS MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
MECHANICSBURG
RIVERTON
ILLIOPOLIS
OTHER LOCATIONS IN THE WARNING INCLUDE...BUFFALO...BERRY AND DAWSON.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3992 8947 3991 8924 3985 8924 3976 8933
3975 8943 3969 8944 3969 8949 3965 8950
3965 8954 3961 8956 3970 8969
$$
BAK2 follow-up statements
000
WWUS53 KILX 302200 RRA
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
400 PM CST WED MAR 30 2005
ILC167-302215-
/O.CON.KILX.SV.W.0005.000000T0000Z-050330T2215Z/
SANGAMON-
400 PM CST WED MAR 30 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM CST FOR
EASTERN SANGAMON COUNTY...
AT 356 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR DAWSON...OR ABOUT 12 MILES EAST OF SPRINGFIELD...MOVING
NORTHEAST AT 60 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
ILLIOPOLIS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3992 8947 3991 8924 3985 8924 3976 8933
3975 8943 3969 8944 3969 8949 3965 8950
3965 8954 3961 8956 3970 8969
$$
BAK000
WWUS53 KILX 302210
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CST WED MAR 30 2005
ILC167-302220-
/O.CAN.KILX.SV.W.0005.000000T0000Z-050330T2215Z/
SANGAMON-
410 PM CST WED MAR 30 2005
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SANGAMON COUNTY HAS
BEEN CANCELLED...
AT 408 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 PM. REMAIN ALERT TO THE
POSSIBILITY OF MORE SEVERE WEATHER.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3992 8947 3991 8924 3985 8924 3976 8933
3975 8943 3969 8944 3969 8949 3965 8950
3965 8954 3961 8956 3970 8969
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 1:15 PM CST, 2 hours 35 minutes earlier.
Area forecast discussion, Mar 30, 1:15 PM CST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 115 PM CST WED MAR 30 2005 .DISCUSSION...LATEST SURFACE ANALYSIS HAD LOW PRESSURE CENTERED OVER IOWA...WITH A PRE FRONTAL TROF EXTENDING SOUTH THROUGH CENTRAL MISSOURI AND ARKANSAS...AND A COLD FRONT EXTENDING SOUTHWEST INTO THE CENTRAL PLAINS. ALOFT...A BROAD UPPER TROF WAS OVER THE MID SECTION OF THE NATION...WITH A VIGOROUS SHORT WAVE EMBEDDED IN THE FLOW OVER THE EAST CENTRAL PLAINS/WESTERN MIDWEST. OBVIOUS VERY SHORT TERM FORECAST CONCERN IS SEVERE WEATHER THREAT THIS EVENING UNTIL FRONTAL PASSAGE. OTHER CONCERNS REVOLVE AROUND PRECIPITATION CHANCES FRIDAY AS A LOW DEVELOPS OVER THE SOUTHERN PLAINS ON THE TAIL OF THE OLD FRONTAL BOUNDARY AND LIFTS NORTHEAST. 12Z MODELS IN FAIRLY GOOD OVERALL AGREEMENT...THOUGH THERE ARE STILL DIFFERENCES IN THE TRACK OF THE SOUTHERN PLAINS LOW FRIDAY AND HOW FAR NORTHWEST THE PRECIPITATION WITH THIS FEATURE EXTENDS. WILL TEND TO GO WITH A MIDDLE OF THE ROAD SOLUTION WITH THIS PRECIPITATION THREAT. GUIDANCE TEMPERATURES GENERALLY CLOSE AND REASONABLE...SO WILL GO WITH A BLEND. SHORT TERM...TONIGHT THROUGH SATURDAY... TONIGHT...18Z ILX SOUNDING SHOWED THE EXPECTED AMOUNT OF INSTABILITY WITH CAPE VALUES AROUND 1500 J/KG AND LI VALUES AROUND -5. WINDS WERE ALSO STRONG AS EXPECTED WITH 50+ KNOT VELOCITIES EXTENDING NEARLY AS LOW AS 800 MB. SOME TURNING OF THE WIND IS NOTED BELOW 850 MB. DYNAMIC AND THERMODYNAMIC FORCING WILL REMAIN GOOD UNTIL FROPA THIS EVENING...SO WILL OBVIOUSLY KEEP THREAT FOR SEVERE THUNDERSTORMS IN FORECAST AHEAD OF THE TROF/FRONT THIS EVENING. AFTER FROPA WE SHOULD BE LARGELY DRY SLOTTED AS THE UPPER AND SURFACE SYSTEMS CONTINUE TO LIFT NORTHEAST. SOME WRAP AROUND CLOUDS ARE POSSIBLE ACROSS NORTHERN SECTIONS OF FORECAST AREA. THURSDAY AND THURSDAY NIGHT...THE SURFACE FLOW WILL BECOME INCREASINGLY NEUTRAL AS THE SURFACE LOW CONTINUES TO LIFT NORTHEAST. AT THE SAME TIME...SHORT WAVE RIDGING WILL BUILD IN ALOFT. MEANWHILE...A VIGOROUS SOUTHERN STREAM SHORT WAVE WILL DIVE INTO THE MEAN TROF AND START TO DEVELOP A LOW OVER THE SOUTHERN PLAINS (THIS LOW WILL NOT IMPACT REGION UNTIL FRIDAY). FRIDAY...SOUTHERN STREAM WAVE AND ASSOCIATED SURFACE LOW WILL LIFT NORTHEAST ALONG AND SOUTH OF THE OHIO RIVER VALLEY. THE DEFORMATION ZONE ON THE NORTHWEST SIDE OF THIS SYSTEM WILL STILL BRING A CHANCE OF RAIN TO SOUTHERN SECTIONS OF FORECAST AREA. ALSO...A WEAK NORTHERN STREAM WAVE WILL ATTEMPT TO PHASE WITH THE MEAN TROF AND BRING A SLIGHT CHANCE OF RAIN TO AREAS NORTH OF THE MAIN SYSTEM. FRIDAY NIGHT AND SATURDAY...UPPER AND SURFACE RIDGING WILL BUILD INTO THE REGION AND BRING A RETURN TO QUIETER WEATHER. LONG TERM...SUNDAY THROUGH WEDNESDAY...MODELS/ENSEMBLES IN REASONABLE AGREEMENT THROUGH THE PERIOD...THOUGH A BIT MORE SPREAD SHOWS UP TOWARD WEDNESDAY. UPPER FLOW RATHER ZONAL THROUGH MONDAY... THEN A VIGOROUS WAVE DIVES INTO THE PLAINS FOR TUESDAY/WEDNESDAY. AT THE SURFACE...HIGH PRESSURE IS IN PLACE THROUGH MONDAY...WHILE A COLD FRONT PUSHES IN WITH THE UPPER WAVE FOR TUESDAY/WEDNESDAY. HAVE MAINTAINED A CHANCE OF SHOWERS TUESDAY INTO WEDNESDAY AS THE FRONT APPROACHES. TEMPERATURES WILL BE ABOVE SEASONAL NORMS THROUGH THE PERIOD. && .ILX WATCHES/WARNINGS/ADVISORIES... .IL...NONE. && BAK
Hazardous weather outlook, Mar 30, 10:50 AM CST, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1050 AM CST WED MAR 30 2005 ILZ027>031-036>038-040>043-047>053-311200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN- MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- INCLUDING THE CITIES OF...BLOOMINGTON...DECATUR...GALESBURG... HAVANA...JACKSONVILLE...LINCOLN...PEORIA... SPRINGFIELD AND TAYLORVILLE 1050 AM CST WED MAR 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG LOW PRESSURE SYSTEM WILL DEEPEN AND MOVE INTO NORTHEAST IOWA BY THIS EVENING. AHEAD OF THIS SYSTEM...GUSTY SOUTHERLY WINDS WILL TRANSPORT WARM MOIST AIR INTO THE REGION. THIS MOISTURE WILL COMBINE WITH A STRONG COLD FRONT TO PRODUCE THUNDERSTORMS ACROSS THE AREA BY THIS AFTERNOON AND CONTINUING INTO THIS EVENING. THESE STORMS WILL DEVELOP RAPIDLY AND MOVE QUICKLY TO THE NORTHEAST AT AROUND 45 MPH. THERE IS A MODERATE RISK THAT THESE STORMS WILL BE SEVERE...WITH THE PRIMARY THREAT BEING DAMAGING WINDS AND LARGE HAIL. THERE IS ALSO AN ISOLATED THREAT OF TORNADOES ACROSS THE AREA WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THROUGH 8 PM TODAY. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. ILZ044>046-054>057-061>063-066>068-071>073-311200- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-VERMILION- INCLUDING THE CITIES OF...CHAMPAIGN...DANVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE...MATTOON AND SHELBYVILLE 1050 AM CST WED MAR 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG LOW PRESSURE SYSTEM WILL DEEPEN AND MOVE INTO NORTHEAST IOWA BY THIS EVENING. AHEAD OF THIS SYSTEM...GUSTY SOUTHERLY WINDS WILL TRANSPORT WARM MOIST AIR INTO THE REGION. THIS MOISTURE WILL COMBINE WITH A STRONG COLD FRONT TO PRODUCE THUNDERSTORMS ACROSS THE AREA BY THIS AFTERNOON AND CONTINUING INTO THIS EVENING. THESE STORMS WILL DEVELOP RAPIDLY AND MOVE QUICKLY TO THE NORTHEAST AT AROUND 45 MPH. THERE IS A MODERATE RISK THAT THESE STORMS WILL BE SEVERE...WITH THE PRIMARY THREAT BEING DAMAGING WINDS AND LARGE HAIL. THERE IS ALSO AN ISOLATED THREAT OF TORNADOES ACROSS THE AREA WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 AND 8 PM THIS AFTERNOON AND INTO THIS EVENING. && A CONFERENCE CALL FOR ESDA DIRECTORS AND THE MEDIA WILL BE CONDUCTED AT 1100 AM. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. HUETTL/HJS/AUTEN
In the hours before
Local storm report, Mar 30, 2:59 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL BARTONVILLE 40.64N 89.66W
03/30/2005 1.50 INCH PEORIA IL OTHER FEDERAL
1 1/2 INCH HAIL REPORTED BY PERSONNEL AT THE AIR GUARD
BASE IN BARTONVILLE.
&&
OUSLEYLocal storm report, Mar 30, 3:05 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
305 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL METAMORA 40.79N 89.36W
03/30/2005 0.75 INCH WOODFORD IL EMERGENCY MNGR
0.75 INCH HAIL REPORTED IN METAMORA.
0302 PM HAIL 1 E GERMANTOWN HILLS 40.77N 89.45W
03/30/2005 1.00 INCH WOODFORD IL EMERGENCY MNGR
ONE INCH HAIL REPORTED JUST EAST OF GERMANTOWN HILLS.
&&
OUSLEYLocal storm report, Mar 30, 3:10 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TORNADO METAMORA 40.79N 89.36W
03/30/2005 WOODFORD IL TRAINED SPOTTER
TORNADO REPORTED NEAR METAMORA...OR ABOUT 8 MILES
NORTHWEST OF EUREKA.
&&
OUSLEYLocal storm report, Mar 30, 3:18 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
318 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM FUNNEL CLOUD 2 W WASHINGTON 40.70N 89.47W
03/30/2005 TAZEWELL IL BROADCAST MEDIA
&&
OUSLEYLocal storm report, Mar 30, 3:31 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL 4 SW DELAVAN 40.33N 89.60W
03/30/2005 1.00 INCH TAZEWELL IL EMERGENCY MNGR
REPORTED AT TOWERLINE AND WINKEL ROADS.
&&
OUSLEYLocal storm report, Mar 30, 3:44 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
344 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 3 E METAMORA 40.79N 89.31W
03/30/2005 WOODFORD IL EMERGENCY MNGR
SIX POWER POLES DOWN.
0332 PM HAIL WASHINGTON 40.70N 89.44W
03/30/2005 0.88 INCH TAZEWELL IL PUBLIC
0337 PM FUNNEL CLOUD 6 NW MINONK 40.97N 89.12W
03/30/2005 MARSHALL IL TRAINED SPOTTER
RELAYED BY WFO CHICAGO.
&&
OUSLEYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 12:57 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 66 min |
| Mar 30, 1:25 PM CST | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 67 min |
| Mar 30, 1:58 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Peoria | 62 min |
| Mar 30, 2:37 PM CST | Severe Thunderstorm Warning | ILX | Fulton | 42 min |
| Mar 30, 2:41 PM CST | Tornado Warning | ILX | Peoria, Tazewell, Woodford | 34 min |
| Mar 30, 3:15 PM CST | Tornado Warning | ILX | Marshall, Woodford | 31 min |
| Mar 30, 3:41 PM CST | Tornado Warning | ILX | Woodford | 34 min |
| Mar 30, 3:57 PM CST | Severe Thunderstorm Warning | ILX | Marshall | 48 min |
| Mar 30, 3:57 PM CST | Severe Thunderstorm Warning | ILX | Marshall | 48 min |
| Mar 30, 4:07 PM CST | Severe Thunderstorm Warning | ILX | DeWitt, Logan | 38 min |
| Mar 30, 4:27 PM CST | Severe Thunderstorm Warning | ILX | McLean | 48 min |
| Mar 30, 4:34 PM CST | Severe Thunderstorm Warning | ILX | Mason, Tazewell | 56 min |
| Mar 30, 4:43 PM CST | Severe Thunderstorm Warning | ILX | Christian, Macon, Shelby | 49 min |
| Mar 30, 5:31 PM CST | Severe Thunderstorm Warning | ILX | Piatt | 44 min |
| Mar 30, 5:32 PM CST | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 58 min |
| Mar 30, 5:40 PM CST | Severe Thunderstorm Warning | ILX | Logan, McLean | 35 min |
| Mar 30, 5:43 PM CST | Severe Thunderstorm Warning | ILX | Tazewell | 47 min |
| Mar 30, 5:54 PM CST | Severe Thunderstorm Warning | ILX | Champaign | 36 min |
| Mar 30, 5:55 PM CST | Severe Thunderstorm Warning | ILX | Woodford | 39 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.